# SDR SIMA2155

- Difficulty date: August 2, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 7257840078
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - WHILE PERFORMING EO G1-5700-191, FOUND SUPPORT ANGLE ON THE RIGHT FLAP FORWARD NACELLE FAIRING BULKHEAD CRACKED.  CRACK BEGAN AT THE LOWER EDGE AND EXTENDED UP THE OUTSIDE RADIUS APPROX 1 INCH.  AFTER REMOVAL OF THE FLAP FAIRING FOUND 4 POPPED RIVETS THAT HOLD THE AFT BULKHEAD TO THE FLAP.  ALSO, FOUND 3 POPPED RIVETS ON THE OUTBOARD FLAP FAIRING ATTACH ANGLE TO THE FLAP.  REPLACED THE POPPED RIVETS AND THE SUPPORT ANGLE IAW SAAB SRM.  AIRCRAFT RETURNED TO SERVICE.  (M)
